فهرست مطالب

  • Volume:1 Issue:1, 2013
  • تاریخ انتشار: 1392/01/28
  • تعداد عناوین: 6
|
  • Hashem Saberi Najafi, Seyyed Ahmad Edalatpanah, Amir Hossein Refahi Sheikhani Pages 1-14
    In this paper, we design a new model of preconditioner for systems of linear equations. The convergence properties of the proposed methods have been analyzed and compared with the classical methods. Numerical experiments of convection-diffusion equations show a good im- provement on the convergence, and show that the convergence rates of proposed methods are superior to the other modified iterative methods.
    Keywords: Preconditioning, H, matrices, Convection, Diusion equation, Comparison theorems
  • Saeed Karimi * Pages 15-27
    In this paper, an iterative method is proposed for solving large general Sylvester matrix equation AXB॰=E, where A∈Rn×n , C∈Rn×n , B∈Rs×s and D∈Rs×s are given matrices and X∈Rs×s is the unknown matrix. We present a global conjugate gradient (GL-CG) algo- rithm for solving linear system of equations with multiple right-hand sides. By defining a linear matrix operator and imposing some conditions on this operator, we demonstrate how to employ the GL-CG algorithm for solving large general Sylvester matrix equation. Finally, some numerical experi- ments are given to illustrate the efficiency of the method.
    Keywords: Iterative method, General Sylvester matrix equation, CG method, Linear matrix operator
  • Farshid Mirzaee* Pages 28-40
    In this paper, the two-dimensional triangular orthogonal functions (2D-TFs) are applied for solving a class of nonlinear two-dimensional Volterra integral equations. 2D-TFs method transforms these integral equations into a system of linear algebraic equations. The high accuracy of this method is verified through a numerical example and comparison of the results with the other numerical methods.
    Keywords: Nonlinear two, dimensional Volterra integral equations, triangular orthogonal functions, Two, dimensional triangular orthogonal functions, orthogonal functions
  • Mohammad Reza Yaghouti *, Ali Zabihi Pages 41-67
    In this paper, we apply the Laplace decomposition method to obtain a series solutions of the Burgers-Huxley and Burgers-Fisher equations. The technique is based on the application of Laplace transform to nonlinear partial differential equations. The method does not need linearization, weak nonlinearity assumptions or perturbation theory and the nonlinear terms can be easily handled by using the Adomian polynomials. We compare the numerical results of the proposed method with those of some available methods.
    Keywords: Laplace decomposition method, Burgers, Huxley Equation, BurgersFisher equation
  • Jafar Biazar*, Mohammad Hosami Pages 68-75
    In this paper, a reliable approach is introduced to approximate periodic solutions of a system of coupled integrable dispersionless. The system is firstly, transformed into an ordinary differential equation by wave transformation. The solution of ODE is obtained by the homotopy perturbation method. To show the periodic behavior of the solution, a modification based on the Laplace transforms and Pade approximation, known as aftertreatment technique, is proposed. The angular frequencies are compared with the exact frequency. Comparison of the approximated results and exact one shows a good agreement.
    Keywords: Homotopy perturbation method, nonlinear ordinary dierential equations, coupled dispersionless equations
  • Ahmad Jafarian*, Zahra Esmailzadeh Pages 76-84
    Urysohn integral equation is one of the most applicable topics in both pure and applied mathematics. The main objective of this paper is to solve the Urysohn type Fredholm integral equation. To do this, we approximate the solution of the problem by substituting a suitable truncated series of the well known Legendre polynomials instead of the known function. After discretization of the problem on the given integral interval, by using the proposed procedure the original integral equation is converted to a linear algebraic system. Now, the solution of the resulting system yields the unknown Legendre coefficients. Finally, two numerical examples are given to show the effectiveness of the proposed method.
    Keywords: Fredholm Urysohn integral equations, Legendre collocation matrix method, Legendre polynomials